American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11A41) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 43 found      Go to page: 1 2

[1] Tomás Oliveira e Silva, Siegfried Herzog and Silvio Pardi. Empirical verification of the even Goldbach conjecture and computation of prime gaps up to $4\cdot 10^{18}$. Math. Comp. 83 (2014) 2033-2060.
Abstract, references, and article information
View Article: PDF

[2] Valéry Mahé. Prime power terms in elliptic divisibility sequences. Math. Comp. 83 (2014) 1951-1991.
Abstract, references, and article information
View Article: PDF

[3] Danilo Bazzanella, Alessandro Languasco and Alessandro Zaccagnini. Prime numbers in logarithmic intervals. Trans. Amer. Math. Soc. 362 (2010) 2667-2684. MR 2584615.
Abstract, references, and article information
View Article: PDF

[4] Yong-Gao Chen and Ying Shi. Dynamics of the $w$ function and the Green-Tao theorem on arithmetic progressions in the primes. Proc. Amer. Math. Soc. 136 (2008) 2351-2357. MR 2390501.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Xia Zhou and Tianxin Cai. A generalization of a curious congruence on harmonic sums. Proc. Amer. Math. Soc. 135 (2007) 1329-1333. MR 2276641.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Holger Brenner and Mordechai Katzman. On the arithmetic of tight closure. J. Amer. Math. Soc. 19 (2006) 659-672. MR 2220102.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Chun-Gang Ji. A simple proof of a curious congruence by Zhao. Proc. Amer. Math. Soc. 133 (2005) 3469-3472. MR 2163581.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Graham Everest and Helen King. Prime powers in elliptic divisibility sequences. Math. Comp. 74 (2005) 2061-2071. MR 2164113.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Andrew Granville. It is easy to determine whether a given integer is prime. Bull. Amer. Math. Soc. 42 (2005) 3-38. MR 2115065.
Abstract, references, and article information
View Article: PDF

[10] Marc Deléglise, Pierre Dusart and Xavier-François Roblot. Counting primes in residue classes. Math. Comp. 73 (2004) 1565-1575. MR 2047102.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Graham Everest, Victor Miller and Nelson Stephens. Primes generated by elliptic curves. Proc. Amer. Math. Soc. 132 (2004) 955-963. MR 2045409.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Harvey Dubner and Yves Gallot. Distribution of generalized Fermat prime numbers. Math. Comp. 71 (2002) 825-832. MR 1885631.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Chris K. Caldwell and Yves Gallot. On the primality of $n! \pm 1$ and $2 \times 3 \times 5 \times \dotsm \times p \pm 1$. Math. Comp. 71 (2002) 441-448. MR 1863013.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Pamela A. Cutter. Finding prime pairs with particular gaps. Math. Comp. 70 (2001) 1737-1744. MR 1836931.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Harvey Dubner. Repunit R49081 is a probable prime. Math. Comp. 71 (2002) 833-835. MR 1885632.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Tony Forbes. Prime clusters and Cunningham chains. Math. Comp. 68 (1999) 1739-1747. MR 1651752.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Karl-Heinz Indlekofer and Antal Járai. Largest known twin primes and Sophie Germain primes. Math. Comp. 68 (1999) 1317-1324. MR 1642750.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Thomas R. Nicely. New maximal prime gaps and first occurrences. Math. Comp. 68 (1999) 1311-1315. MR 1627813.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Zun Shan and Edward T. H. Wang. A simple proof of a curious congruence by Sun. Proc. Amer. Math. Soc. 127 (1999) 1289-1291. MR 1486751.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Pierre Dusart. The $k^{th}$ prime is greater than $k(\ln k + \ln\ln k-1)$ for $k\geq 2$. Math. Comp. 68 (1999) 411-415. MR 1620223.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Moshe Roitman. On Zsigmondy primes. Proc. Amer. Math. Soc. 125 (1997) 1913-1919. MR 1402885.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Tony Forbes. A large pair of twin primes. Math. Comp. 66 (1997) 451-455. MR 1372004.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Harvey Dubner. Large Sophie Germain primes. Math. Comp. 65 (1996) 393-396. MR 1320893.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Karl-Heinz Indlekofer and Antal Járai. Largest known twin primes . Math. Comp. 65 (1996) 427-428. MR 1320896.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Paul A. Pritchard, Andrew Moran and Anthony Thyssen. Twenty-two primes in arithmetic progression . Math. Comp. 64 (1995) 1337-1339. MR 1297475.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Wilfrid Keller. New Cullen primes . Math. Comp. 64 (1995) 1733--1741, S39--S46. MR 1308456.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Chris K. Caldwell. On the primality of $n!\pm 1$ and $2\cdot 3\cdot 5\cdots p\pm 1$ . Math. Comp. 64 (1995) 889-890. MR 1284663.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Gerhard Jaeschke. On strong pseudoprimes to several bases . Math. Comp. 61 (1993) 915-926. MR 1192971.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Yoshiharu Kurita and Makoto Matsumoto. Primitive $t$-nomials $(t=3,5)$ over ${\rm GF}(2)$ whose degree is a Mersenne exponent $\le 44497$ . Math. Comp. 56 (1991) 817-821. MR 1068813.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] W. N. Colquitt and L. Welsh. A new Mersenne prime . Math. Comp. 56 (1991) 867-870. MR 1068823.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 43 found      Go to page: 1 2